Mathematica Slovaca Printed Logo

About the Journal

Note: The website is currently in preparation, please do not register yet.

The aim of this journal is to publish original research papers in all areas of mathematics containing new substantial and significant results or methods, with complete proofs.

Contributions presented to the journal can also be short notes, surveys and possibly research problems. Occasionally the journal publishes book reviews, notices and news about topical events interesting to the mathematical community. In addition to regular issues, supplementary issues are published focusing on a theme of current interest, honoring an individual, or containing proceedings of a conference.

Editor in Chief: Silvia Pulmannová

Managing Editor: Anatolij Dvurečenskij

The journal is covered by Current Mathematical Publications, Mathematical Reviews, Zentralblatt MATH, and Referativnyi Zhurnal Matematika.

ISSN: 1337-2211 (online)
ISSN: 0139-9918 (print)


Current Issue

Vol. 72 No. 1 (2022): Mathematica Slovaca
					View Vol. 72 No. 1 (2022): Mathematica Slovaca
Published: 2022-02-16
View All Issues